# SDR 98UAL900250

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE STALL AT FL330, OVER TEMP LIGHT ILLUMINATED.  ENGINE SHUTDOWN, DIVERTED TO SMF.  OVERWEIGHT LANDING.
